# SDR 98ZZZX3302

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N46XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A046
- System (JASC): 5610 · Flight Compartment Windows
- Part: Rivet
- Part number: 7256110501
- Condition: Misinstalled
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF THE PILOT'S AND COPILOT'S SIDE WINDSCREEN, FOUND HI-LOCKS SECURING THE WINDSCREEN PANES TO THEIR FRAMES HAVE IMPROPER PROTRUSION THROUGH THE COLLARS.  THIS HAS CAUSED SEVERAL HI-LOCK COLLARS TO LOOSEN AND VIBRATE OFF.  REF:  OPERATOR CONTROL NR 98ZZZX3303.
